# SDR SWAA961069

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD ENTRY DOOR UPPER HINGE CUTOUT CRACKED IN RADIUS OF OUTER SKIN.  REPAIRED PER BOEING SRM.
